Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Factorization statistics and bug-eyed configuration spaces

Dan Petersen and Philip Tosteson

Geometry & Topology 25 (2021) 3691–3723
Bibliography
1 K A Adiprasito, Combinatorial stratifications and minimality of 2–arrangements, J. Topol. 7 (2014) 1200 MR3286901
2 K A Behrend, Derived l–adic categories for algebraic stacks, 774, Amer. Math. Soc. (2003) MR1963494
3 A Björner, G M Ziegler, Combinatorial stratification of complex arrangements, J. Amer. Math. Soc. 5 (1992) 105 MR1119198
4 E Brieskorn, Sur les groupes de tresses (d’après V I Arnold), from: "Séminaire Bourbaki, 1971/1972", Lecture Notes in Math. 317, Springer (1973) 21 MR0422674
5 T Church, J S Ellenberg, B Farb, Representation stability in cohomology and asymptotics for families of varieties over finite fields, from: "Algebraic topology: applications and new directions" (editors U Tillmann, S Galatius, D Sinha), Contemp. Math. 620, Amer. Math. Soc. (2014) 1 MR3290085
6 B Conrad, M Temkin, Non-Archimedean analytification of algebraic spaces, J. Algebraic Geom. 18 (2009) 731 MR2524597
7 E Delucchi, Shelling-type orderings of regular CW-complexes and acyclic matchings of the Salvetti complex, Int. Math. Res. Not. 2008 (2008) MR2427459
8 A Dimca, S Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangements, Ann. of Math. 158 (2003) 473 MR2018927
9 R Fox, L Neuwirth, The braid groups, Math. Scand. 10 (1962) 119 MR150755
10 D B Fuchs, Cohomology of the braid group mod 2, Funkcional. Anal. i Priložen. 4 (1970) 62 MR0274463
11 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. 139 (1994) 183 MR1259368
12 N Gadish, A trace formula for the distribution of rational G–orbits in ramified covers, adapted to representation stability, New York J. Math. 23 (2017) 987 MR3690238
13 M Goresky, R MacPherson, Stratified Morse theory, 14, Springer (1988) MR932724
14 T Hyde, Polynomial factorization statistics and point configurations in 3, Int. Math. Res. Not. 2020 (2020) 10154 MR4190400
15 K K Ito, M Yoshinaga, Semi-algebraic partition and basis of Borel–Moore homology of hyperplane arrangements, Proc. Amer. Math. Soc. 140 (2012) 2065 MR2888194
16 R Jiménez Rolland, J C H Wilson, Stability for hyperplane complements of type B/C and statistics on squarefree polynomials over finite fields, Q. J. Math. 70 (2019) 565 MR3975524
17 R Kane, Reflection groups and invariant theory, 5, Springer (2001) MR1838580
18 M Kim, Weights in cohomology groups arising from hyperplane arrangements, Proc. Amer. Math. Soc. 120 (1994) 697 MR1179589
19 M Kisin, G I Lehrer, Equivariant Poincaré polynomials and counting points over finite fields, J. Algebra 247 (2002) 435 MR1877860
20 D Knutson, Algebraic spaces, 203, Springer (1971) MR0302647
21 J Kollár, Cone theorems and bug-eyed covers, J. Algebraic Geom. 1 (1992) 293 MR1144441
22 Y Laszlo, M Olsson, The six operations for sheaves on Artin stacks, I : Finite coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008) 109 MR2434692
23 Y Laszlo, M Olsson, The six operations for sheaves on Artin stacks, II : Adic coefficients, Publ. Math. Inst. Hautes Études Sci. 107 (2008) 169 MR2434693
24 G I Lehrer, The l–adic cohomology of hyperplane complements, Bull. Lond. Math. Soc. 24 (1992) 76 MR1139062
25 D Lofano, G Paolini, Euclidean matchings and minimality of hyperplane arrangements, Discrete Math. 344 (2021) MR4182932
26 I Moerdijk, J Mrčun, Lie groupoids, sheaves and cohomology, from: "Poisson geometry, deformation quantisation and group representations" (editors S Gutt, J Rawnsley, D Sternheimer), Lond. Math. Soc. Lect. Note Ser. 323, Cambridge Univ. Press (2005) 145 MR2166453
27 D Moseley, Equivariant cohomology and the Varchenko–Gelfand filtration, J. Algebra 472 (2017) 95 MR3584871
28 N Proudfoot, A non-Hausdorff model for the complement of a complexified hyperplane arrangement, Proc. Amer. Math. Soc. 135 (2007) 3989 MR2341950
29 R Randell, Morse theory, Milnor fibers and minimality of hyperplane arrangements, Proc. Amer. Math. Soc. 130 (2002) 2737 MR1900880
30 T Ransford, Potential theory in the complex plane, 28, Cambridge Univ. Press (1995) MR1334766
31 M Salvetti, Topology of the complement of real hyperplanes in N, Invent. Math. 88 (1987) 603 MR884802
32 M Salvetti, S Settepanella, Combinatorial Morse theory and minimality of hyperplane arrangements, Geom. Topol. 11 (2007) 1733 MR2350466
33 G C Shephard, J A Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954) 274 MR59914